# SDR UATA2024101045305

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 34,377 hours, 46,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LH SKIN BETWEEN FRAME 17 AND 18 CORRODED. REMOVED DAMAGED SKIN, FABRICATED NEW SKIN AND INSTALLED. SEE FORM 337 DATED 9/20/2024 FOR FURTHER DETAIL.
